Fragmented integral domains
Portugaliae mathematica, Tome 43 (1985) no. 4, pp. 463-473
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
fragmented domain, integral domain, pointwise nonArchimedean, Bezout domains, groups of dividibility
@article{PORMA_1985__43_4_114534,
author = {Dobbs, David E.},
title = {Fragmented integral domains},
journal = {Portugaliae mathematica},
pages = {463--473},
year = {1985},
volume = {43},
number = {4},
mrnumber = {0911452},
zbl = {0608.13009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_4_114534/}
}
Dobbs, David E. Fragmented integral domains. Portugaliae mathematica, Tome 43 (1985) no. 4, pp. 463-473. http://geodesic.mathdoc.fr/item/PORMA_1985__43_4_114534/